# SDR AALA200802591A

- Difficulty date: November 26, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 45,947 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19872
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK AT AFT GALLEY FOR INOPERATIVE EMERGENCY LIGHT EXIT SIGN. SYSTM GROUND CHECKED NORMAL OPERATION.
